I have Crohn's disease and started taking 50mg/day of 6MP to help get off prednisone. I took 6MP for only 2 weeks. Stopped 2 days ago. It made me very nauseous. For a few days I threw up hours after taking it. I started experiencing muscle fatigue and pain three day after taking my first dose. The fatigue and pain only got worse and is still worsening. Did anyone else experience this problem? Did it go away? How long did it take?
Maa; Don't take anymore of that I can't find any info on that medication where did you get it and does the bottle have a chemical name on it outside of 6mp if you got it at a regular pharmacy call and ask to speak to the Pharmacist and ask if there selling it they should know about side effects but general you have side effects from a med as bad as you did you should have stopped the first day. A lot of these type medication interact with your prescription medications so always get them cleared by the doctor or a pharmacist. In the mean time drink plenty of water to get this out of your system. Chuck1957 if you can find another name for it please write back. chuck.
Yes it does say about the hair loss normal for 1 to 2 months than it stops and you start to get hair back. So it's really what you can put up with. But when you first start something new and start to have problems it's worth trying to work your way through it but if it continues check with the doctor unless of course it is something serious like heart or breathing etc.. Sadly it Is kind of a guessing game many of these things they do not have a lot of information on them. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2010 • 4 answers
Posted 29 Jan 2013 • 1 answer
Posted 31 Jan 2013 • 1 answer
Have AIH diagnosed Feb2012. Currently on 5mg prednisone daily along with 50mgs mercaptopurine daily?
Posted 7 Mar 2013 • 1 answer
Posted 1 Mar 2015 • 2 answers